Rok...-1999

1. Alexiewicz, Andrzej; Szmuksta-Zawadzka, Maria, Waelbroeck sequences, Comment. Math. Prace Mat. 31 (1991), 1–8.

2. Bieszk, Leon; Glanc, Barbara; Stygar, Danuta, On vector concomitants of an antisymmetric tensor in a three-dimensional space, Pr. Nauk. Politech. Szczec. 197, Inst. Mat. 7 (1982), 71–87.

3. Bieszk, Leon, Classification of five-dimensional Lie algebras of class T2 , Demonstratio Math. 30 (1997), no. 2, 403–424.

4. Bieszk, Leon, On natural reductivity of five-dimensional commutative spaces, Note Mat. 8 (1988), no. 1, 13–43.

5. Bury, Teresa; Jakubowicz, Antoni, On certain classification of generalized Osinovsky space-times, Tensor (N.S.) 43 (1986), no. 1, 25–27.

6. Deszcz, Ryszard; Ewert-Krzemieniewski, Stanisław, Notes on manifolds admitting totally umbilical hypersurfaces, Demonstratio Math. 20 (1987), no. 3–4, 457–470.

7. Deszcz, Ryszard; Ewert-Krzemieniewski, Stanisław; Policht, Jerzy, On totally umbilical submanifolds of conformally birecurrent manifolds, Colloq. Math. 55 (1988), no. 1, 79–96.

8. Dumańska-Małyszko, Anna; Stępień, Zofia; Tralle, Aleksy, Generalized symmetric spaces and minimal models, Ann. Polon. Math. 64 (1996), no. 1, 17–35.

9. Ewert-Krzemieniewski, Stanisław, Conformally birecurrent manifolds and some vector fields, Demonstratio Math. 31 (1998), no. 3, 553–572.

10. Ewert-Krzemieniewski, Stanisław, On conformally birecurrent Ricci-recurrent manifolds, Colloq. Math. 62 (1991), no. 2, 299–312.

11. Ewert-Krzemieniewski, Stanisław, On conformally birecurrent Riemannian manifolds with parallel Ricci tensor, Demonstratio Math. 27 (1994), no. 1, 31–41.

2. Ewert-Krzemieniewski, Stanisław, On manifolds with curvature condition of recurrent type of the second order. Period. Math. Hungar. 34 (1997), no. 3, 185–194.

13. Ewert-Krzemieniewski, Stanisław, On manifolds with curvature conditions of recurrent type of the second order. II, An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 45 (1999), no. 1, 177–184.

14. Ewert-Krzemieniewski, Stanisław, On some generalisation of recurrent manifolds, Math. Pannon. 4 (1993), no. 2, 191–203.

15. Ewert-Krzemieniewski, Stanisław, On the existence of certain types of Riemannian metrics, Demonstratio Math. 25 (1992), no. 4, 851–858.

16. Ewert-Krzemieniewski, Stanisław, On totally umbilical submanifolds of manifolds with certain recurrent condition imposed on the curvature tensor, Math. Pannon. 5 (1994), no. 1, 119–130.

17. Firmanty, Małgorzata,Generalized path spaces. I, Math. Nachr. 143 (1989), 123–142.

18. Firmanty, Małgorzata, Generalized path spaces. II, Math. Nachr. 150 (1991), 189–202.

19. Formella, Stanisław, On some class of nearly conformally symmetric manifolds, Colloq. Math. 68 (1995), no. 1, 149–164.

20.Formella, Stanisław, Generalized Einstein manifolds. Proceedings of the Winter School on Geometry and Physics (Srni, 1989), Rend. Circ. Mat. Palermo (2) Suppl., no. 22 (1990), 49–58.

21. Formella, Stanisław, Geodesic mappings of pseudo-Riemannian manifolds, Demonstratio Math. 27 (1994), no. 2, 449–460.

22. Gądek, Jerzy, 3-parametric robot manipulator with intersecting axes, Appl. Math. 40 (1995), no. 2, 131–145.

23. Gähler, Siegfried; Misiak, Aleksander, Remarks on 2-inner products, Demonstratio Math. 17 (1984), no. 3, 655–670.

24. Gähler, Siegfried; Matel-Kamińska, Donata, Convergence structures in numerical analysis, Z. Anal. Anwendungen, 15 (1996), no. 2, 529–544.

25. Gähler, Siegfried; Matel-Kamińska, Donata, Remarks on generalized metric discrete convergence space, Math. Nachr. 146 (1990), 259–269.</span>

26. Glanc, Barbara, The structure of the second symmetric tensor of the biconformal mapping, Demonstratio Math. 25 (1992), no. 1–2, 135–142.

27. Glanc, Barbara; Jakubowicz, Antoni; Kleczewska, Halina, The generalized Reissner-Nordström space-time, Demonstratio Math. 30 (1997), no. 3, 635–639.

28. Hajduk-Chmielewska, Grażyna, A sufficient condition for the Wold-Cramér concordance of Banach-space-valued stationary processes, Ann. Acad. Sci. Fenn., Ser. A I, Math. 14 (1989), no.2, 257–263.

29. Hajduk-Chmielewska, Grażyna, On a class of Banach space valued processes with propagators, Probab. Math. Statist. 4 (1984), no. 2, 133–142.

30. Hajduk-Chmielewska, Grażyna, Scalar stochastic processes with propagators, Pr. Nauk. Politech. Szczec. 326, Inst. Mat. 10 (1987), 171–190.

31. Hajduk-Chmielewska, Grażyna, The Wold-Cramér concordance problem for Banach-space-valued stationary processes, Stud. Math. 91 (1988), no.1, 31–43.

32. Heberlein, Krzysztof,Uniformly non-ln(1) Orlicz spaces of vector sequences, Funct. Approx. Comment. Math. 20 (1992), 177–182.

33. Ignaczak, Ewa, Convergence of subsequences in W*-algebras, Demonstratio Math. 25 (1992), no. 1–2, 305–316.

34. Ignaczak, Ewa, Weyl-von Neumann type theorems with the perturbation vanishing on a given subspace. I, Demonstratio Math. 30 (1997), no. 3, 629–634.

35. Ignaczak, Ewa, Weyl-von Neumann type theorems with the perturbation vanishing on a given subspace. II, Demonstratio Math. 31 (1998), no. 3, 529–536.

36. Ignaczak, Ewa; Paszkiewicz, Adam, Extensions of convex functionals on convex cones., Appl. Math. (Warsaw) 25 (1998), no. 3, 381–386.

37. Ignaczak, Ewa; Ignaczak, Paweł, Approximation theorem for a field of measurable observables over a W*-algebra, Demonstratio Math. 22 (1989), no. 3, 695–704.

38. Ignaczak, Ewa; Paszkiewicz, Adam, Perturbation of normal operators, vanishing on a given subspace, Demonstratio Math. 30 (1997), no. 4, 851–858.

39. Jakubowicz, Antoni, Certain philosophical problems in mathematical formulation, Tensor (N.S.) 55 (1994), no. 3, 291–296.

40. Jakubowicz, Antoni, On Otsuki- and Norden-endomorphisms connected with derivation of tensor spaces, Topics in differential geometry, Vol. I, II (Debrecen, 1984), 587–594, Colloq. Math. Soc. János Bolyai, 46, North-Holland, Amsterdam, 1988.

41. Jakubowicz, Antoni; Kleczewska, Halina, Classification of 4-dimensional Riemannian spaces admitting generalized harmonic surfaces of type 3 with respect to the algebraic ranks of the curvature tensor, Pr. Nauk. Politech. Szczec. 411, Inst. Mat. 12 (1991), 37–42.

42. Jakubowicz, Antoni; Kleczewska, Halina, On certain Riemann space with metrical tensor with separable coordinates and its applications, Demonstratio Math. 32 (1999), no. 4, 829–833.

43. Jakubowicz, Antoni; Szmuksta, Maria, Necessary and sufficient conditions for the derivation in the tensor space of type (p,q), p+q<4, over two-dimensional vector space [to] be the automorphism, Fasc. Math. No. 11 (1979), 223–229. 

44. Kaniecki, Leszek, On differences of primes in short intervals under the Riemann hypothesis, Demonstratio Math. 31 (1998), no. 1, 121–124.

45. Kleczewska, Halina, Generalized harmonic secants in a Riemannian fiber space, Demonstratio Math. 19 (1986), no. 3, 785–790.

46. Kleczewska, Halina, Generalized harmonic secants in special types of Riemannian fiber spaces, Demonstratio Math. 21 (1988), no.2, 323–333.

47. Kleczewska, Halina, Riemannian fibre bundles, Pr. Nauk. Politech. Szczec. 380, Inst. Mat. 11 (1988), 83–93.

48. Lizak, Romualda, Chebyshev surfaces in Riemannian submersions, Demonstratio Math. 17 (1984), no. 3, 733–738.

49. Misiak, Aleksander, n-inner product spaces, Math. Nachr. 140 (1989), 299–319.

50. Misiak, Aleksander, Orthogonality and orthonormality in n-inner product spaces, Math. Nachr. 143 (1989), 249–261.

51. Misiak, Aleksander, Simple n-inner product spaces, Pr. Nauk. Politech. Szczec. 411, Inst. Mat. 12 (1991), 63–74.

52. Misiak, Aleksander; Ryż, Alicja, Generalized φ-functions, Comment. Math. Prace Mat. 37 (1997), 189–194.

53. Misiak, Aleksander; Ryż, Alicja, φ-functions of N variables, Demonstratio Math. 31 (1998), no. 2, 387–393.

54. Pasewicz, Wiesław, Estimators of the quadratic discriminant function in the case of special covariance matrices structure, Ann. Soc. Math. Pol., Ser. III, Mat. Stos. 29 (1987), 55–61.

55. Szmuksta, Maria, The Orlicz-Pettis theorem in two-norm spaces, Discuss. Math. 8 (1986), 143–147.

56. Szmuksta-Zawadzka, Maria, Algebras with topology induced by two locally bounded topologies, Funct. Approx. Comment. Math. 18 (1989), 111–120.

57. Szmuksta-Zawadzka, Maria, The closed graph theorem in topological algebras, Comment. Math. Prace Mat. 35 (1995), 217–219.